# SDR IPXA2016091908440

- Difficulty date: August 23, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 27,612 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 65405103
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CARGO DOOR LOWER SILL WEB AND INNER CHORD PN 65-40510-3 REQUIRES REPLACEMENT, REF EO B757-5310-61883-A.  REPLACED AS REQUIRED IAW B757-5310-61883-A.
